Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Contraceptive implant in arm, buise in same area, itching, rash. Symptoms related to implant?

I had a contraceptive implant put in my arm on the 26th September. I had a bruise on my arm but that went away in a few days. Within the last week a red rash has appeared around the implant. Spotty itchy rashes also appeared all over my body and I m not sure if the two are related. (I went to the doctors with tonsillitis on Thursday and showed them the rashes. She said they weren t related to the tonsillitis and gave me some antihistamines)
Asked On : Thu, 18 Oct 2012
Answers:  0 Views:  246 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor